# SDR AALA202110068566

- Difficulty date: October 3, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 73,237 hours, 9,090 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR HANDLE ON LAVATORY 4L FOUND DISASSEMBLED. INSTALLED MISSING DOOR KNOB ASSEMBLY ON LAVATORY 4F-L PER AMM 25-41-10.
